# SDR FDEA201311122743

- Difficulty date: November 12, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552010
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 -620 RT CREASEBEAM WEB FOUND CORRODED.  REMOVED IAW SRM 51-40-02 REV 110 & REPLACED WITH FABRICATED CREASE BEAM WEB IAW DWG 143N5520, SHT 3, REV B.
